I've been taking Previfem for about 6 months, and for the last 2, I have had spotting everyday the week before I start my period. Is this common with this drug? Usually the spotting starts on the first day of the third week, or the week before I start the inactive pill.
- Previfem Information for Consumers
- Previfem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Previfem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2014 • 2 answers
I just got prescribed tri-previfem today and I have never taken birth control of any kind before. It
Posted 10 Sep 2014 • 1 answer
Previfem - If my period ended on Monday and I took my first birth control pill EVER the next day is?
Posted 13 Jan 2015 • 1 answer
Posted 29 Jan 2015 • 1 answer
Period early while on birth control. Am I okay? What should I do? Please answer! Thank you so much!?
Posted 8 Oct 2015 • 1 answer